# SDR AU970297

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 12434262
- Condition: Cracked
- Location: Nose Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR TORQUE LINK CRACKED ON FORWARD REINFORCING WEBS
